# SDR YENA2021041600234

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 77,526 hours, 28,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 830948
- Condition: Failed Insp
- Location: 13wl-Batt
- Part time: 7,945 hours, 3,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 6101, FLL-MZJ. EPSU BATTERIS 10WL FAILED EMERGENCY LIGHT TEST ; EPSU BATTERIS 10WL FAILED EMERGENCY LIGHT TEST.
